MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 6 L

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 6 L
Model Number 02.12.0006L
Health Effect - Clinical Code Pain (1994)
Date of Event 10/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 october 2020: lot 155735: (b)(4) items manufactured and released on 11-jan-2016.Expiration date: 2020-12-07.No anomalies found related to the problem.To date, 20 items of the same lot have been already sold without any similar reported event since 1-1-2016.Other devices involved in the event: gmk-sphere 02.07.1205l tibial tray fixed cemented size 5 l lot.161294 (k090988).Batch review performed on 22 october 2020: lot 155735: (b)(4) items manufactured and released on 06-apr-2016.Expiration date: 2021-03-22.No anomalies found related to the problem.To date all the items of the same lot have been already sold without any similar reported event.Gmk-sphere 02.12.0510fl tibial insert fixed sphere flex size 5/10 mm l lot.157022 (k121416).Batch review performed on 22 october 2020: lot 157022: (b)(4) items manufactured and released on 10-mar-2016.Expiration date: 2021-02-22.No anomalies found related to the problem.To date, 47 items of the same lot have been already sold without any similar reported event since 1-1-2016.Gmk-sphere 02.07.0036rp patella resurfacing size 4 lot.160184 (k113571).Batch review performed on 22 october 2020: lot 160185: (b)(4) items manufactured and released on 18-mar-2016.Expiration date: 2021-07-03.No anomalies found related to the problem.To date, 109 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting pain and the cause of the pain is unknown.4 years and 2 months after primary the surgeon revised all components and the surgery was completed successfully.

Brand Name
GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 6 L
Common Device Name
FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10822487
Report Number3005180920-2020-00789
Device Sequence Number19567614
Product Code JWH
UDI-Device Identifier07630030825873
UDI-Public07630030825873
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/07/2020
Device Model Number02.12.0006L
Device Catalogue Number02.12.0006L
Device Lot Number155735
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2020
Initial Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;